# SDR ASAA05700067

- Difficulty date: September 21, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N623AS
- Make and model: Boeing 737790
- Aircraft serial: 30166
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A261031
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE: DURING C-CHECK FOUND FOUND AFT CARGO BAY FLOOR PANEL NR 2 GOUGED AND CRACKED.  REPAIRED IAW SRM.  (K)
